Vitamin B3 and the CT3M

This is a short post on one observation that has been made recently. I have seen at least two situations now during the use of the circadian T3 method (CT3M) where elevated heart rate and BP have been caused by the use of B complex. Now, the B vitamins are really important and are used by many processes in the body and I refer to them in the 'Recovering with T3' book. However, some people may have intolerance to vitamin B3. I myself get bad reactions to B3 which can involve skin reactions, elevated heart rate and raised BP. Now there may be reasons for this and if the underlying cause can be addressed then this would obviously be a good idea.

I wanted to share it just in case it is relevant to anyone else.

It does appear to be the vitamin B3 which can cause some form of allergic response in a few people  - raising BP and heart rate - this can be very confusing during the CT3M if it is not identified. 

This is unlikely to affect many people and there should be no reason for the majority to remove B complex - in fact this would be a bad thing. However, it is something to be aware of and for a few it may cause them to reduce or stop any supplement containing B3 until the underlying cause is addressed.

Best wishes,

Paul